# SDR SCNA01307

- Difficulty date: December 29, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- Aircraft time: 48,611 hours, 24,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION CORROSION WAS FOUND OUT OF LIMITS ON THE UPPER FLOOR BEAM SUPPORT AT FS 1070 RBL 46. REMOVED CORROSION IAW B727 SRM 511006. REMOVED DAMAGED AREA IAW B727 SRM 511001. FABRICATED DOUBLER ADN FILLER IAW B727 SRM 514002 FROM 2024 T3 .040. TREATED AND PRIMED IAW B727 SRM 511002 AND MM 512002. INSTALLED IAW B727 SRM 513002.
